Pick Up From Your Hotel At 05.00 am.In senggigi area By Car than we go direct to sembalun lawang village (1151 m.a.s.l) arrive at Sembalun Lawang at 08.00 am.After registration at National park,and than at 09.00 am. We begin our trekking.We will pass open grassland we walk to pos 2 (tengengean 1.500 m.a.s.l),we take a rest and than we have our lunch.At 13.00 pm. We continue walk up to the crater rim (2.639 m.a.s.l).we walk around 3-4 hours to the rin crater (sleep over night in the tent).
We will wake you up at 02.00 am.We will give you light breakfast and tea or coffee and than at 03.00 am,we walk up to the summit (3.726 m.a.s.l).you eill be reach to thesummit at 06.00 am..At the top you can see spectacular views of the Segara Anak Lake.At 07.00 am. We come back to the rim, we will be at the rim at 09.00 am (you have 1 hour rest),we will give you breakfast at the rim and than at 10.00 am,we walk down to the lake (2.000 m.a.s.l).takes around 3 hours walk from the rim to the lake,meanwhile we cook for your lunch you enjoy hot spring or swim on lake.At 15.00 pm. After lunch we walk up tho the rim crater from senaru village (northern part of Lombok 2.641 m.a.s.l).at the rim you can enjoy sunset and you see Agung mountain and 3 gilis and enjoy better view of the lake).Sleep over night at the rim.
After breakfast we walk down throught to rainforest,wal around 3 hours than we arrive at pos 2 (1.500 m.a.s.l).at pos 2 we take rest for lunch.At 12.00 pm,we walk down to Senaru (601 m.a.s.l).arrive at senaru village at 15.00 pm,than the driver pick us up than drop us to senggigi.(if you have a plan to go the 3 gilis we drop you to Bangsal harbour,if not we go direct to senggigi,arrive in aenggigi at 17.00 pm.